MathSciNet Relay Station
MathSciNet bibliographic data
MR2114710 57M50 (52B05 52B45 57M27 57N13)
Bowen, Lewis; De Loera, Jesús A.; Develin, Mike; Santos, Francisco The Gromov norm of the product of two surfaces. Topology 44 (2005), no. 2, 321–339.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement